# SDR UIEA2013013100058

- Difficulty date: January 28, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 45,544 hours, 7,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Lack Of Lube
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, LUBE BOTH INBD AND OTBD MID FLAP CARRIAGES.  (LUBED BOTH INBD AND OTBD CARRIAGES OF OTBD FLAP RT WING IAW AMM 12-21-20-643-001.)
